# SDR C8GA20090058

- Difficulty date: February 5, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Wing Center
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IS WAS NOTED THAT THE WING CENTER SECTION UPPER SKIN LBL 45 BS 760 HAS CORROSION.  REMOVED CORROSION, PERFORMED NDT INSPECTION, SHOT PEENED AREA, OVER SIZED FASTENER HOLES AND INSTALLED NEW FASTENERS.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
